Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spotting before periods. History of normal periods. Pregnant?

Normally my periods are regular but since we have been ttc i have started to spot and cramp a bit five days before my expected period on two occasions. We have been ttc for 8 months and this has happened two of those months. The first time my period came normal flow on the 28 day after spotting on and off for the five days previous to that. This time i just started spotting and cramping today but period not due until the 10th. What could this be if anything?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

This type of irregular bleeding is called DUB or dysfunctional uterine bleeding.

Causes are usually hormonal disturbance.

Get your ultrasound done

Get your thyroid profile , progesterone , oestradiol levels done

Anaemia can be one of the commonest causes

Do pregnancy test at home

Consult a gynaecologist

Best wishes
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor